Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is Lisinopri advisable while on Bumex and Lasix for edema in the ankles?

My doctor prescribed bumex 1mg & Lasix 40mg + a potassium supplement for edema in my ankles. I also take Lisinopril 40mg & Atenolol 25. I am in horrible pain with leg cramps & hurt everywhere. Prior to this regimen I only had edema in my ankles now I feel like an invalid. Is this regimen common? All blood tests were normal and an ultrasound of my legs was negative.
Fri, 17 May 2019
Report Abuse
General & Family Physician 's  Response
Hello,

The combination you have received is not too common but may be used and the most common side effect is blood pressure, so I do not think the pain on the legs is related to their concomitant use. If you use any medications for high lipids in the blood, this may be a possible cause of the pains related to medications.

Because you are not better with the swelling of the legs, it is advisable that you inform your doctor on this. It is obvious that even though the combination is not causing the pains, it is not helping with it either, so your doctor should know it and try to adjust the treatment to have a good effect.

I hope this answers your query. Let me know if I can assist you further.

Regards,
Dr. Antoneta Zotaj, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have recently been experiencing edema in my ankles! I have no medicine such as Lasix or any other meds to help relieve the pressure! I am wearing...